# SDR SWAA2024052284857

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF R/H OWE INTERIOR HAS INOP BULBS<[01] REPLACED EMERGENCY EXIT BULBS LIGHT AT AFT OF R/H OWE INTERIOR. PERFORMED OP CHECK GOOD. IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETED
